Alert archive / Georgia / Red Flag Warnings in 2006

Red Flag Warning 21, NWS Atlanta, GA

May 20, 200687 counties in Georgia

NWS Atlanta, GA issued this red flag warning at May 20, 2006, 3:44 AM EDT for 87 counties in Georgia. It took effect at May 20, 2006, 1:00 PM EDT. It was in force for 5 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 20, 2006, 3:44 AM EDT (07:44 UTC)
In effect from
May 20, 2006, 1:00 PM EDT
Expired
May 20, 2006, 6:00 PM EDT
In force
5 hr
Issued by
NWS Atlanta, GA
All 87 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 5:25 PM EDTHAIL 16 Nw Juno, GAHAIL FOR 10-15 MINUTES IN THE AMAICALOLA STATE FALLS PARK AREA.
May 20, 5:30 PM EDTHAIL 0.88Cleveland, GA
May 20, 5:40 PM EDTHAIL 19 Wsw Dahlonega, GA
May 20, 5:42 PM EDTHAIL 0.75Cleveland, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2006-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2006-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2372 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS82 KFFC 200744
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 AM EDT SAT MAY 20 2006

GAZ011>016-019>025-027-030>039-041>062-066>076-078>086-089>098-
102>113-201545-
/O.NEW.KFFC.FW.W.0021.060520T1700Z-060520T2200Z/
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
344 AM EDT SAT MAY 20 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON FOR MUCH OF NORTH AND CENTRAL GEORGIA DUE TO STRONG 
WINDS AND LOW FUEL MOISTURE...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON. THE RED FLAG WARNING COVERS AREAS SOUTH OF A
SUMMERVILLE TO JASPER TO HELEN LINE.

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS. 

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH MINIMUM RELATIVE
HUMIDITIES OF 30 TO 35 PERCENT AND WINDS OF 10 TO 20 MPH WITH
GUSTS NEAR 30 MPH THIS AFTERNOON. THIS WILL CREATE DANGEROUS FIRE
WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
1 follow-up statement
000
WWUS82 KFFC 201633
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1233 PM EDT SAT MAY 20 2006

GAZ011>016-019>025-027-030>039-041>062-066>076-078>086-089>098-
102>113-202200-
/O.CON.KFFC.FW.W.0021.060520T1700Z-060520T2200Z/
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1233 PM EDT SAT MAY 20 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM UNTIL 6 PM EDT THIS
AFTERNOON...FOR MUCH OF NORTH AND CENTRAL GEORGIA. THE RED FLAG
WARNING COVERS AREAS SOUTH OF A SUMMERVILLE TO JASPER TO HELEN LINE.

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH MINIMUM RELATIVE
HUMIDITIES OF 30 TO 35 PERCENT AND WINDS OF 10 TO 20 MPH WITH
GUSTS NEAR 30 MPH THIS AFTERNOON. THIS WILL CREATE DANGEROUS FIRE
WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at May 19, 9:58 PM EDT, 5 hours 46 minutes earlier.

Area forecast discussion, May 19, 9:58 PM EDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
958 PM EDT FRI MAY 19 2006

.EVENING UPDATE...
SHOWERS ACROSS NORTH GEORGIA ARE CONTINUING TO WEAKEN AND EXPECT
THIS TREND TO CONTINUE THRU THE REMAINING EVENING HOURS. THE AIRMASS
IS QUITE STABLE WITH NIL CAPES AND POSITIVE LIS. THE SUBTLE
DISTURBANCES EMBEDDED IN THE UPPER NW FLOW IS HAVING TROUBLE
PROVIDING ENOUGH LIFT TO PRODUCE TSTMS. EXPECT THIS TREND TO
CONTINUE...THEREFORE UPDATED ZONES AND HWO TO REMOVE ANY MENTION OF
TSTMS/HAZARDOUS WEATHER FOR THE REST OF TONIGHT AND SATURDAY MORNING
HOURS. HELD ONTO A SLIGHT CHANCE OF SHOWERS NORTH AFTER MIDNIGHT AS
SEE ANOTHER 12 UNIT VORT MAX DIVING DOWN ACROSS MO AT THIS TIME.
OTHERWISE...REST OF FCST LOOKS ON TRACK.  /39

.........................PREVIOUS DISCUSSION......................
.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)
BOTH GFS AND ETA KEEP THE NORTHWEST UPPER FLOW THROUGH THE
WEEKEND. THERE WILL BE EMBEDDED SHORT WAVES MOVING THROUGH THIS
FLOW. ALSO...A COLD FRONT WILL BARELY DIP INTO NORTH GEORGIA BEFORE
DISSIPATING EARLY SATURDAY. ANOTHER COLD FRONT WILL DROP OUT OF
THE OHIO VALLEY AND INTO NORTH GEORGIA BY SUNDAY NIGHT. EXPECT THE
BEST CHANCE OF THUNDERSTORMS IN THE AREA WHERE THE SHORT WAVES AND
THE COLD FRONT INTERSECT. THE PROBLEM IS WHERE THIS WILL HAPPEN
AND THE TIMING OF THE DAY. WILL THEREFORE BROAD BRUSH CHANCE POPS
ACROSS NORTH GEORGIA THROUGH SUNDAY NIGHT.

FOR TONIGHT...SPC HAS A SLIGHT RISK FOR NORTHWEST GA. THUNDERSTORMS
DEVELOPING OVER THE MID MISSISSIPPI VALLEY INTO THE TENNESSEE
VALLEY WILL ADVECT INTO NORTH GEORGIA THIS EVENING. THERE IS ENOUGH
DRY AIR IN THE MID LEVELS THAT COULD PRODUCE DAMAGING WINDS IN
SOME OF THE STRONGER STORMS. FORTUNATELY THE ATMOSPHERE IS A BIT
MORE STABLE OVER THE CWA AND MOST OF THE STORMS SHOULD WEAKEN
SOMEWHAT AS THEY ENTER THE STATE.

.LONG TERM...(MONDAY THROUGH FRIDAY)
CWA REMAINS IN NORTHWESTERLY FLOW ALOFT THROUGH MID WEEK...ALTHOUGH
CENTRAL STATES RIDGE FLATTENS SOMEWHAT. THIS PATTERN CONTINUES TO
GIVE US A SERIES OF SHORT WAVES THAT DIFFER IN TIMING FROM DAY TO
DAY. HAVE LEFT LOW CHANCE POPS MAINLY NORTH. BY WEDNESDAY...SURFACE
FRONT MAY PUSH SOUTHWARD INTO THE AREA AND HAVE SPREAD LOW POPS INTO
THE CENTRAL ZONES. EXPECT NO BIG TEMPERATURE SWINGS THROUGH THE
PERIOD.

&&

.FIRE WEATHER...
SLIGHT HIGHER DEW POINTS ARE KEEPING THE RELATIVE HUMIDITIES JUST
ABOVE 25 PERCENT OVER THE WARNING AREA EARLY THIS AFTERNOON. HOWEVER
THERE STILL REMAINS PLENTY OF DRY AIR ALOFT TO MIX DOWN TO THE
SURFACE THIS AFTERNOON AND WE STILL EXPECT RELATIVE HUMIDITIES TO
DROP BELOW 25 PERCENT WITH IN THE NEXT HOUR OR SO AND LAST UNTIL
ABOUT 7 PM. WILL THEREFORE KEEP THE RED FLAG WARNING GOING.

&&

.AVIATION...
GENERALLY VFR THROUGH TAF VALID PERIOD. UPPER FLOW PATTERN REMAINS
STAGNANT WITH UPPER LOW ANCHORED ACROSS THE NORTHEAST U.S. MAIN
ISSUE WILL BE TIMING OF SHORT WAVES ROTATING AROUND UPPER LOW IN
NORTHWEST FLOW ALOFT WITH MAY BRING COMPLEXES OF SHRA/TSRA FROM THE
OH/TN VALLEY SOUTHEAST INTO THE AREA. THE AIR MASS ACROSS GA IS NOT
FAVORABLE FOR CONVECTIVE ACTIVITY WITH DEWPOINTS IN THE 40S AND 50S
AND DOWNSLOPE NW SFC FLOW. HOWEVER...AS IN PREVIOUS DAYS...CANNOT
RULE OUT AT LEAST LIMITED ACTIVITY MAKING IT SE INTO N GA BEFORE
DISSIPATING. IN ANY EVENT...SHRA/TSRA ACTIVITY THAT DOES MAKE IT
INTO GA WILL BE DISSIPATING AS IT MOVES INTO A RATHER UNFAVORABLE
AIR MASS. BEST TIMING FOR SHRA/TSRA OPPORTUNITIES WILL BE OVERNIGHT
MAINLY IN THE 00Z-12Z TIME FRAME TONIGHT AND SAT NIGHT...WITH A
THIRD ROUND POSSIBLE MID-DAY MONDAY. A WEAK FRONT WILL DRIFT INTO
THE AREA FROM THE NORTH SUN...WHICH COULD SERVE AS A SLIGHTLY BETTER
FOCUSING MECHANISM FOR ACTIVITY SAT NIGHT.

CEILINGS...
MOSTLY VFR. CANNOT RULE OUT MVFR IF SHRA/TSRA ACTIVITY
DEVELOPS...BUT NOT ENOUGH CONFIDENCE RIGHT NOW TO ADVERTISE IN TAFS.
CIGS SHOULD REMAIN AOA 050 THROUGH TAF VALID PERIOD.

VISIBILITY...
VFR THROUGH TAF VALID PERIOD. AGAIN...CANNOT RULE OUT MVFR IN
SHRA/TSRA IF IT OCCURS...BUT NOT ENOUGH CONFIDENCE TO ADVERTISE IN
TAFS. DEWPOINTS ARE TOO LOW TO SUPPORT RADIATIONAL FOG DEVELOPMENT
TONIGHT.

WX...
MAIN THREAT OF SHRA/TSRA WILL BE NORTH OF ATL-AHN TAFS. AS NOTED
ABOVE...NOT ENOUGH CONFIDENCE TO ADVERTISE SHRA/TSRA IN TAFS AT THIS
TIME.

WINDS...
PATTERN WILL KEEP WESTERLY SFC FLOW IN PLACE THROUGH SUN. DO NOT
EXPECT WINDS TO BE QUITE AS STRONG AND GUSTY SAT-SUN...BUT STILL
10-15KTS DAYTIME AND 5-10KTS NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         62  86  64  86 /  20  10  20  10
ATHENS          58  88  64  89 /  30  10  20  10
GAINESVILLE     59  84  64  83 /  40  20  30  20
ROME            58  88  62  86 /  50  20  30  20
COLUMBUS        66  92  66  90 /  10  10   5  10
MACON           60  92  63  93 /  10   5   5  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR CENTRAL GEORGIA

&&

17/19
Hazardous weather outlook, May 19, 9:45 PM EDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 PM EDT FRI MAY 19 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
945 PM EDT FRI MAY 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...FRIDAY NIGHT.
NO HAZARDOUS WEATHER EXPECTED THROUGH TONIGHT.

.SYNOPSIS...
A LARGE UPPER LOW WILL REMAIN ANCHORED IN PLACE OVER THE NORTHEAST
UNITED STATES INTO AT LEAST EARLY NEXT WEEK. SEVERAL SHORT WAVES
WILL ROTATE AROUND THE UPPER LOW AND INTO THE SOUTHEAST DURING THE
NEXT COUPLE OF DAYS. ONE WILL MOVE THROUGH THE AREA FRIDAY EVENING
AND BRING A WEAKENING AREA OF SHOWERS TO NORTH GEORGIA. THE NEXT ONE
WILL AFFECT THE AREA SATURDAY NIGHT AND EARLY SUNDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH GEORGIA AND
ISOLATED THUNDERSTORMS ACROSS CENTRAL GEORGIA SATURDAY THROUGH
THURSDAY...MAINLY DURING THE EVENING AND OVERNIGHT HOURS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

19

In the hours before

Special weather statement, May 20, 12:43 AM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 AM EDT SAT MAY 20 2006

GAZ001-002-011-200545-
1243 AM EDT SAT MAY 20 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN
CHATTOOGA...SOUTHERN DADE AND WALKER COUNTIES UNTIL 145 AM EDT...

AT 1241 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF RISING FAWN...MOVING SOUTHEAST AT
40 MPH. THIS STORM WILL AFFECT AREAS NEAR CEDAR GROVE...CENTERPOINT
...CLOUDLAND...SUMMERVILLE AND JAMES H. FLOYD STATE PARK.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 9:40 AM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more9 hr
May 20, 3:04 PM EDTSevere Thunderstorm WarningFFCTowns26 min
May 20, 3:38 PM EDTSevere Thunderstorm WarningFFCFannin, Murray37 min
May 20, 4:10 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer35 min
May 20, 4:20 PM EDTSevere Thunderstorm WarningFFCTowns, Union25 min
May 20, 4:40 PM EDTSevere Thunderstorm WarningFFCGilmer, Murray35 min
May 20, 4:41 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union34 min
May 20, 4:49 PM EDTSevere Thunderstorm WarningFFCTowns14 min
May 20, 5:11 PM EDTSevere Thunderstorm WarningFFCLumpkin34 min
May 20, 5:14 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer16 min
May 20, 5:18 PM EDTSevere Thunderstorm WarningFFCDawson12 min
May 20, 5:25 PM EDTSevere Thunderstorm WarningFFCHall, White34 min
May 20, 5:30 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer15 min
May 20, 5:43 PM EDTSevere Thunderstorm WarningFFCLumpkin31 min
May 20, 7:01 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe44 min
May 20, 7:13 PM EDTSevere Thunderstorm WarningFFCFannin, Murray32 min
May 20, 7:33 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield42 min
May 20, 7:44 PM EDTSevere Thunderstorm WarningFFCUnion46 min
May 20, 7:48 PM EDTSevere Thunderstorm WarningFFCGilmer42 min

Nearby

Red Flag Warnings in Georgia, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.